# SDR KCSA202506251101

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 109,791 hours, 18,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN TENSION TIE AFT CHANNEL AT STA 1180 AT LH SIDE END FASTENER DURING SURFACE HFEC NDT INSPECTION
